MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL EU ENT4.5MMD 14MML WNO DSTL TP; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL EU ENT4.5MMD 14MML WNO DSTL TP; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC451400
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during an endovascular embolization, an eu ent4.5mmd 14mml wno dstl tp intracranial stent (enc451400, 8337176) was placed in target site and started to release.The physician could not observe the stent positioning marker and the stent distal markers.The doctor retracted the stent and gave up implanting a stent and completed the surgery.Additional event information received on 30-jul-2024 indicated that the radiopaque of device was worse than expected.There were no procedural delays due to the event.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complaint conclusion: as reported by the field, during an endovascular embolization, an eu ent4.5mmd 14mml wno dstl tp intracranial stent (enc451400, 8337176) was placed in target site and started to release.The physician could not observe the stent positioning marker and the stent distal markers.The doctor retracted the stent and gave up implanting a stent and completed the surgery.Additional event information received on 30-jul-2024 indicated that the radiopaque of device was worse than expected.There were no procedural delays due to the event.A non-sterile eu ent4.5mmd 14mml wno dstl tp intracranial stent was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and it was noted that the stent was already detached from the unit.The delivery wire and the introducer were in good condition (i.E., no kinks, bents, or elongations).A microscopic examination was performed, and, under magnification, the 8 stent markers were confirmed to be properly assembled and undamaged.The stent was inspected under x-ray, and the markers were properly identified and visualized.The issue reported was not confirmed since the markers were properly identified and visualized during the evaluation.100% receiving inspection was completed on the marker band wire.The vrd stents require a distal and proximal marker wire made of tantalum.¿ tantalum is a radiopaque material.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.During the manufacturing process each device undergoes 100% inspection for the following, which look for missing stent marker: ¿ verification of marker gluing ¿ verification of stent post-coating.There is a separate 100% quality inspection also performed on each device, which includes the following which look for missing stent marker: ¿ verification of final assembly based on the device evaluation, the dhr, the review of the process controls in place, and the results obtained from the returned stent, it is unlikely the lack of visualization of the distal marker is attributable to the device itself.It is possible for the user to have unintentionally missed visualizing the distal markers but still visualize the other markers present.During the procedure there are multiple radiopaque markers present, the distal markers on the stent markers are the least visible comparatively (due to their relatively small mass).Where the stent is placed (bone density, surrounding tissue) could potentially impact visibility of the distal markers.Additional controls are in place to mitigate the hazard in instructions for use (ifu).In step 13 of the ifu it states ¿continue advancing the delivery wire into the infusion catheter until the distal edge of the delivery wire reference marker (150 cm from the delivery wire distal tip) enters the introducer.Loosen the rhv locking ring, remove the introducer, and set it aside.Note: fluoroscopy may be used up to this point at the physician¿s discretion.As part of cerenovus quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
EU ENT4.5MMD 14MML WNO DSTL TP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19918247
Report Number3008114965-2024-00776
Device Sequence Number12786078
Product Code NJE
UDI-Device Identifier10878528009457
UDI-Public(01)10878528009457(11)230619(17)250528(10)8337176
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Catalogue NumberENC451400
Device Lot Number8337176
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight60 KG